RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 58, Issue 4  


Spectral analysis of perturbed nonquasianalytic and spectral operators
A. G. Baskakov
3
Quasilinear hyperbolic equations with an infinite-dimensional symmetry algebra
A. V. Zhiber
33
On $n$-widths, optimal quadrature formulas, and optimal recovery of functions analytic in a strip
K. Yu. Osipenko
55
Homology of $B$-constructions and co-$B$-constructions
V. A. Smirnov
80
On non-almost-periodicity of solutions of the Sobolev problem in domains with edges
S. D. Troitskaya
97
Nonconstructive proofs of the Beurling–Malliavin theorem on the radius of completeness, and nonuniqueness theorems for entire functions
B. N. Khabibullin
125
Quadrics of codimension two, and their automorphisms
S. N. Shevchenko
149
Behavior of the logarithm of the modulus value of the sum of a Dirichlet series converging in a half-plane
A. M. Gaisin
173
On deformations of nonsmooth optimization problems having an isolated extremal
V. I. Skalyga
186
A geometric realization of $C$-groups
Vik. S. Kulikov
194
Cohomology ring of the moduli space of stable bundles with an odd determinant
V. Yu. Baranovsky
204
On the distribution in the arithmetic progressions of reducible quadratic polynomials
S. Salerno, A. Vitolo
211
Corrections to the paper of B. Yu. Weisfeller and V. G. Kac “Exponentials in Lie algebras of characteristic $p$
V. G. Kac
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019